Ilvico 20 comprimidos
Symptomatic relief in influenza and catarrhal processes that occur with fever, mild to moderate pain and runny nose.
Security: Web with SSL certificate to guarantee security in all transactions
Shipping: Express delivery with package tracking number
Returns: We accept returns (See section Terms and conditions)
You might also like
1. WHAT Ilvico AND WHAT IT IS USED
Ilvico belongs to the group of combined cold medicines.
It is indicated for symptomatic relief in influenza and catarrhal processes that occur with fever, mild to moderate pain and runny nose.
2. BEFORE YOU TAKE Ilvico
Do not take Ilvico if:
- If you are allergic (hypersensitive) to paracetamol, caffeine, brompheniramine maleate or any of the other ingredients of Ilvico.
- If you suffer mental disorders enrolled with nervous excitement, epilepsy, anxiety and insomnia (trouble sleeping).
- If you are or have been treated in the last 14 days, inhibiting medicines monoamine oxidase (MAO) inhibitors used to treat depression or Parkinson's.
- If you have asthma and suffered serious adverse effects on the bronchi and lungs by taking allergy medications.
- If you have any brain injury.
- Children under 12 years can not take this medicine.
Take special care with Ilvico
- You should consult your doctor if you have anemia, liver disease, kidney, lung, thyroid or stomach. You should also consult your doctor if you have eye disease and if treated with CNS depressant medicines (such as medicines can be used to sleep); and people over 65 years because they can cause dizziness, sedation and hypotension.
- If you have or have had heart diseases or disorders, especially when performing physical exercise or are in areas of high altitude.
- If you are diabetic, you should be aware that caffeine can raise blood sugar levels.
- If you are sensitive to theophylline or aminophylline.
- If you have asthma and are allergic to aspirin (aspirin).
- If you have a disorder of the urinary bladder, prostate or have urinary retention.
- If you regularly drink alcohol, it can cause liver damage.
- Do not take other medicine containing paracetamol because it can cause an overdose of paracetamol.
- Should limit consumption of products containing caffeine when treated with this medicine.
Using other medicines
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
Interference with laboratory tests
If you are going to perform analytical testing (including blood, urine, etc.), tell your doctor you are taking this medication because it can alter the results.
Taking Ilvico with food and drinks
Coffee, tea, chocolate or cola drinks are sources of caffeine. Therefore, we recommend moderate consumption of these products while taking Ilvico.
Ilvico making by patients who regularly consume alcohol (three or more alcoholic drinks - beer, wine, liquor ...- a day) can cause liver damage.
Ilvico simultaneous consumption with alcoholic beverages may increase adverse effects. Taking this medicine with food or drink does not affect the effectiveness.
Use in children
Do not administer to children under 12 years.
Use in over 65 years
The elderly are more prone to adverse effects. Consult your doctor before taking this medicine.
Pregnancy and lactation
Consult your doctor or pharmacist before taking any medicine.
Pregnant or breastfeeding women can not take this medicine.
Driving and using machines
This medicine may cause drowsiness, especially if alcohol is taken when being treated with this medicine. If the medicine produces such effects, do not drive or
handling tools or machines while on treatment.
3. HOW TO TAKE Ilvico
Follow these instructions unless your doctor gave you different advice. Ask your doctor or pharmacist if you have doubts.
The usual dose is 2 tablets every 8 hours (maximum 6 tablets in 24 hours).
Teenagers from 12 years
The usual dose is 1 tablet every 8 hours. If necessary they could take 2 tablets every 8 hours.
Children under 12 years can not take this medicine.
This medicine is taken orally.
The tablets were taken with the aid of a little liquid, preferably water. Discontinue treatment once the symptoms have disappeared.
If symptoms worsen or persist for more than 5 days of treatment, consult your doctor.
If you take more than you should Ilvico
If an overdose, quickly go to a medical center even if no symptoms because they often do not appear until after 3 days of taking the overdose, even in cases of severe poisoning.
Symptoms of overdose may include: excitement, diarrhea, abdominal pain, seizures, dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), drowsiness, disorientation and sweating.
Treatment of overdose is most effective if started within 4 hours after taking the medicine.
Patients treated with barbiturates or chronic alcoholics, may be more susceptible to the toxicity of an overdose of paracetamol.
In case of overdose or accidental ingestion, immediately seek medical center or call the poison control center (phone (+034) 91 562 04 20), indicating the medicine and the amount taken.